MAUDE Adverse Event Report: EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; SFLX - XL COILETTE

EBI, LLC. BIOMET EBI BONE HEALING SYSTEM; SFLX - XL COILETTE
Model Number 1068240
Medical Device Problem Codes Patient-Device Incompatibility (2682); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Paresthesia (4421)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: the lot # is unknown as the product was not returned for evaluation.H4: the device manufacture date cannot be provided as the lot number for the product is unknown.Without a product return, no product evaluation is able to be conducted.The device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient was complaining of pins and needles on the toes of her left foot and on her femur of the opposite leg.It was noted that the coil does not touch the patient¿s toes.It was later reported that the patient felt an electric shock the first time she used the stimulator on her left foot.The patient was experiencing pain and went to the orthopedist who recommended using the unit for 5 hours.The patient rated the pain as a 10 on a scale of 1-10, with 10 being the highest.The patient continued to feel a tingling sensation on the left foot and the pain comes and goes.It was later reported by the sales representative that the patient was treating with the sflx xl coilette.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4: the lot # is unknown as the product was not returned for evaluation.H4: the device manufacture date cannot be provided as the lot number for the product is unknown.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.Related manufacturer's report: 0002242816-2024-00086.

Brand Name
BIOMET EBI BONE HEALING SYSTEM
Common Device Name
SFLX - XL COILETTE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key20602753
Report Number0002242816-2024-00141
Device Sequence Number7411054
Product Code LOF
UDI-Device Identifier00812301020621
UDI-Public00812301020621
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P790002
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1068240
Device Catalogue Number1068240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/04/2024
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic